# SDR 97ZZZM14

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 88
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND RIGHT WING TANK STATION 88 REAR SPAR HAS .5 INCH CRACK EMANATING FROM FASTENER.
